# SDR AALA20160407006

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 47,761 hours, 19,572 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED & LANDING UNEVENTFUL.  DURING FLIGHT A FUEL IMBALANCE OCCURRED.  R & R THE FUEL CROSS FEED VLV ACTUATOR IAW AMM 28-22-21.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 28-22-21-201-801.  SYS CHECKED NORMAL.
